Numerical Methods for Partial Differential Equations

Cover image for Numerical Methods for Partial Differential Equations

September 2009

Volume 25, Issue 5

Pages 1009–1259

    1. On the numerical solution of hyperbolic PDEs with variable space operator (pages 1086–1099)

      Allaberen Ashyralyev and Mehmet Emir Koksal

      Article first published online: 29 AUG 2008 | DOI: 10.1002/num.20388

    2. An ADI Petrov–Galerkin method with quadrature for parabolic problems (pages 1129–1148)

      B. Bialecki, M. Ganesh and K. Mustapha

      Article first published online: 11 DEC 2008 | DOI: 10.1002/num.20391

    3. Drag minimization for Navier–Stokes Flow (pages 1149–1166)

      Zhiming Gao, Yichen Ma and Hongwei Zhuang

      Article first published online: 30 DEC 2008 | DOI: 10.1002/num.20392

    4. Optimal control problem for nonstationary Schrödinger equation (pages 1195–1203)

      Bunyamin Yildiz, Oguz Kilicoglu and G. Yagubov

      Article first published online: 30 APR 2009 | DOI: 10.1002/num.20395

    5. On comparison of the solutions for an axisymmetric flow (pages 1204–1211)

      T. Hayat, I. Ahmad and T. Javed

      Article first published online: 15 DEC 2008 | DOI: 10.1002/num.20398

    6. New solitary wave solutions for the bad Boussinesq and good Boussinesq equations (pages 1231–1237)

      H. Jafari, A. Borhanifar and S.A. Karimi

      Article first published online: 15 DEC 2008 | DOI: 10.1002/num.20400

    7. The numerical solution of the second Painlevé equation (pages 1238–1259)

      Mehdi Dehghan and Fatemeh Shakeri

      Article first published online: 23 JAN 2009 | DOI: 10.1002/num.20416

SEARCH

SEARCH BY CITATION